Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A third order boundary value problem arising in aeroelastic wing theory

Author: George Seifert
Journal: Quart. Appl. Math. 9 (1951), 210-218
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/45915
MathSciNet review: 45915
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Flax, Aeroelastic problems at supersonic speed, Proc. 2nd International Aeronautics Conference, I.Ae.S., New York, pp. 322-360.
  • [2] H. K. Cheng, A variational method for the differential equation arising from aeroelastic problems, Thesis, Graduate School of Aeronautical Engineering, Cornell University, Feb. 1950.
  • [3] L. E. Ward, Some third order irregular boundary value problems, Trans. Am. Math. Soc. 29, 716-745 (1927). MR 1501411
  • [4] L. E. Ward, A third order irregular boundary value problem and the associated series, Trans. Am. Math. Soc. 34, 417-434 (1932). MR 1501646

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/45915
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society